Alert archive / Mississippi / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 426, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jul 18, 2012, 3:07 PM CDT for Clarke County, Jasper County, Mississippi. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 18, 2012, 3:07 PM CDT (20:07 UTC)
- Expired
- Jul 18, 2012, 3:45 PM CDT
- In force
- 38 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
Counties Clarke County, MS, Jasper County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 112 km from the middle of the area, began a volume at 20:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 8.1 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2263 J/kg
- Mixed-layer CIN
- -52 J/kg
- Mixed-layer LCL
- 891 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- 43 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
527
WUUS54 KJAN 182007
SVRJAN
MSC023-061-182045-
/O.NEW.KJAN.SV.W.0426.120718T2007Z-120718T2045Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
307 PM CDT WED JUL 18 2012
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN CLARKE COUNTY IN EAST CENTRAL MISSISSIPPI...
SOUTHEASTERN JASPER COUNTY IN EAST CENTRAL MISSISSIPPI...
* UNTIL 345 PM CDT
* AT 307 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
STAFFORD SPRINGS MOVING SOUTH AT 5 MPH.
* THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL
AREAS OF THE INDICATED COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
&&
LAT...LON 3183 8886 3182 8887 3182 8893 3182 8894
3182 8895 3182 8902 3193 8901 3195 8886
3183 8880
TIME...MOT...LOC 2007Z 351DEG 6KT 3189 8893
$$
BK1 follow-up statement
682
WWUS54 KJAN 182037
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
337 PM CDT WED JUL 18 2012
MSC023-061-182047-
/O.EXP.KJAN.SV.W.0426.000000T0000Z-120718T2045Z/
JASPER MS-CLARKE MS-
337 PM CDT WED JUL 18 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN CLARKE AND
SOUTHEASTERN JASPER COUNTIES WILL EXPIRE AT 345 PM CDT...
LAT...LON 3183 8886 3182 8887 3182 8893 3182 8894
3182 8895 3182 8902 3193 8901 3195 8886
3183 8880
TIME...MOT...LOC 2037Z 351DEG 6KT 3184 8892
$$
BKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 18, 8:58 AM CDT, 6 hours 9 minutes earlier.
Area forecast discussion, Jul 18, 8:58 AM CDT, 6 hours 9 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 858 AM CDT WED JUL 18 2012 .UPDATE...AT LEAST TWO DISTINCT MCV SYSTEMS ROTATING AROUND THE GA TUTT CIRCULATION THIS MORNING...ONE NEAR THE MS COAST AND ANOTHER IN NW AL HEADING SW. AIRMASS FEATURING 2 INCH PWATS ALONG THE MS/AL BORDER SHOULD BE THE FOCUS FOR INITIAL SHRA/TSRA DEVELOPMENT THAT WILL INCREASE/SPREAD SWWD DURING THE AFTERNOON. HAVE BOOSTED POPS ALONG AND E OF THE NATCHEZ TRACE PARKWAY WITH LIKELY CATEGORY INCLUDING GUSTY WINDS IN THE I-59/HIGHWAY 45 CORRIDORS. THE WWD EXTENT OF THE RAINS IS A TOUGH CALL HOWEVER...MORNING MICROBURST CHECKLISTS IN THE RISK/LIKELY RANGE AS NEARLY 4K J/KG SBCAPES OCCUR WITH SURFACE DEWPOINTS AT 72-74F. DCAPES OF 1000-1100J/KG ARE ALSO FAVORABLE. MEANWHILE...HOTTEST HEAT INDEXES 105-107F SHOULD NOT LAST MORE THAN AN HOUR OR TWO...MAINLY IN THE DELTA COUNTIES. NO OTHER ADJUSTMENTS FOR NOW AND UPDATES SHOULD BE POSTED./40/ && .AVIATION...THINNING CLOUD DEBRIS IN ERN MS WILL GIVE WAY TO DEVELOPING BROKEN CUMULUS FIELD 3-5K FEET THROUGH EARLY AFTERNOON. SCATTERED TSRA ALONG THE AL/MS BORDER SHOULD SPREAD SWWD AND BECOME NUMEROUS ALONG AND E OF THE NATCHEZ TRACE FROM 19Z-03Z AS AN UPPER LEVEL SHEAR AXIS ROTATES IN FROM THE E. ELSEWHERE...VFR SHOULD DOMINATE THE AREA THROUGH THURSDAY WITH LOCALIZED MVFR VSBYS LIKELY IN THE EARLY MORNING HOURS 08-13Z...MAINLY NEAR PREVIOUS SHRA LOCATIONS THAT OCCUR DURING THE AFTERNOONS. OVERALL SURFACE WINDS WILL BE WSWLY 4-8KT EACH DAY...EXCEPT GUSTY AT 35-50KTS WITH THE MOST INTENSE STORMS...BEFORE DYING OFF TO LESS THAN 5KTS DURING THE OVERNIGHT PERIODS. /40/ && .PREV DISCUSSION... /ISSUED 352 AM CDT WED JUL 18 2012/ SHORT TERM(TODAY THRU THURSDAY NIGHT)...ANOTHER DAMP PERIOD LOOKS TO BE SETTING UP FOR THE THE CWA DURING THIS PERIOD AS MID/UPPER HIGH CENTERS LOOK TO BECOME ANCHORED OVER THE CENTRAL PLAINS AND OFF THE EAST COAST OF FLORIDA. RESULTING TROFFINESS BETWEEN THESE FEATURES WILL ALLOW TUTT LOW...PRESENTLY OVER GA...TO BECOME MORE OF A SHEAR AXIS ACROSS THE SE STATES WITH TIME AND PROVIDE JUST ENOUGH MID/UPPER LEVEL INSTABILITY DURING DAYTIME HEATING TO PRODUCE SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS. THESE STORMS WILL LIKELY PRODUCE LOCALIZED HEAVY RAIN CONSIDERING THE RICHNESS OF MOISTURE (PW/S AROUNS 2 INCHES) IN PLACE AND THE WEAK MEAN LAYER FLOW AS STORM PROPAGATION WILL BE SERVED MORE BY COLD POOL BOUNDARY INTERACTIONS. A THREAT FOR WET MICROBURSTS WILL EXIST AT LEAST FOR TODAY AS MODELS AGREE WITH VERTICAL TOTALS NEAR 30C AND DCAPES AROUND 1000 J/KG. THESE VALUES LOWER SOMEWHAT DURING THE DAY THURSDAY. WENT CLOSE TO MOS POPS...ADJUSTING UPWARD TO THE EAST WHERE BEST INSTABILITY WILL RESIDE. MOS MAX TEMPS LOOKED A BIT HIGH WITH THE EXPECTED CONVECTION...SO CUT A FEW DEGREES...ONCE AGAIN...ESPECIALLY TO THE EAST./26/ LONG TERM...FRIDAY THROUGH NEXT TUESDAY...THE GLOBAL MODELS AND ENSEMBLES CONTINUE TO GENERALLY AGREE THAT THE CENTER OF THE SUBTROPICAL RIDGE WILL BE OVER THE PLAINS WHILE AREAS ALONG AND EAST OF THE MS RIVER WILL BE UNDER A WEAK MEAN TROUGH...WHICH WILL EXTEND DOWN TO THE ARKLAMISS REGION. THE CENTER OF THE MEAN TROUGH EAST OF THE REGION WILL BRING A SERIES OF WEAK DISTURBANCES/CONVECTIVE COMPLEXES(MCS) FROM THE NORTH. SOME OF THE MODELS TRY TO BRING A WEAK BACKDOOR SURFACE BOUNDARY ACROSS THE NORTHERN PORTION OF THE REGION OVER THE WEEKEND...WHICH WILL PROVIDE SOME LIMITED LIFT. DEEP LAYER MOISTURE WILL BE PLENTIFUL DURING THE PERIOD WITH PRECIPITABLE WATER AROUND AROUND 2 INCHES...WHICH WILL SUPPORT LOCALLY HEAVY DOWNPOURS. THERE MAY BE SOME STRONG STORM POTENTIAL FRIDAY INTO SATURDAY PRIMARILY FOR GUSTY WINDS. FOR SUNDAY NIGHT INTO THE TUESDAY OF NEXT WEEK DAY THE SUBTROPICAL HIGH IS FORECAST TO INTENSIFY AND EXPAND AS IT CONTINUES TO BUILD WESTWARD AND SOUTHEASTWARD. BY THE MIDDLE OF THE WEEK IT WILL EXTEND FROM THE CENTRAL PLAINS THROUGH THE ARKLAMISS INTO THE SOUTHEAST US. WITH THE PROGRESSION OF THE MEAN RIDGE THIS WILL REDUCE OUR RAIN CHANCES FOR THE AFTERNOON AND EARLY EVENING HOURS FOR NEXT WEEK. ONCE AGAIN FOR THE LAST THREE NIGHTS THERE ARE SOME SIGNIFICANT DIFFERENCES BETWEEN THE WARMER GFS AND SLIGHTLY COOLER 80S ECMWF. WENT CLOSER TO THE WARMER GFS AND CUT TEMPS SLIGHTLY FROM A BLEND OF ENSEMBLES...MEX AND GMOS. ON POPS WENT CLOSE TO A BLEND OF GMOS AND MEX MOS GUIDANCE./17/ && .AVIATION... ISOLATED MVFR VSBYS AROUND 3 MILES WILL BE POSSIBLE THIS MORNING FROM KGTR-KMEI-KHBG DUE TO RESIDUAL LOW LEVEL MOISTURE FROM OVERNIGHT CONVECTION IN SE MS/AL. OTHERWISE...VFR CONDITIONS WILL EXIST UNTIL AROUND 18/1800Z WHEN SCATTERED TO NUMEROUS THUNDERSTORMS DEVELOP ESPECIALLY BETWEEN KGTR-KMEI-KHBG. CEILINGS AND VSBYS WILL BRIEFLY DROP TO IFR IN CLOSE PROXIMITY TO THE STORMS. CONDITIONS WILL IMPROVE BY 19/0200Z...BUT MVFR VSBYS WILL DEVELOP MOST AREAS THEREAFTER./26/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 96 73 92 74 / 46 24 51 40 MERIDIAN 92 72 91 73 / 66 43 60 53 VICKSBURG 94 74 93 72 / 19 13 43 28 HATTIESBURG 93 74 90 74 / 69 27 64 34 NATCHEZ 92 73 92 73 / 43 15 47 18 GREENVILLE 95 76 93 75 / 20 12 48 25 GREENWOOD 95 74 94 75 / 34 24 56 36 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. &&
Hazardous weather outlook, Jul 18, 1:11 PM CDT, 1 hour 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 111 PM CDT WED JUL 18 2012 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 191815- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 111 PM CDT WED JUL 18 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND THURSDAY BRIEF STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGH THIS EVENING AND AGAIN THURSDAY AFTERNOON. WINDS GUSTS FROM 40 TO 60 MPH AND HAIL UP TO THE SIZE OF QUARTERS WILL BE POSSIBLE IN THESE STORMS. THE SLOW SOUTHWARD MOVEMENT WITH THE HEAVIER STORMS MAY ALSO PRODUCE RAINFALL RATES OF 2 INCHES PER HOUR AND LOCALIZED FLOODING PROBLEMS. THE STORMS WILL DIMINISH BY MIDNIGHT EACH DAY. .DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW...HOWEVER ADDITIONAL ISOLATED STRONG STORMS WILL BE POSSIBLE AT LEAST FRIDAY AND SATURDAY AFTERNOONS. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...IS NOT EXPECTED THROUGH TUESDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. 40
In the hours before
Special weather statement, Jul 18, 2:24 PM CDT, 43 minutes before
MSZ058-181955-
CLARKE MS-
224 PM CDT WED JUL 18 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
224 PM CDT WED JUL 18 2012
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL
AND 40 TO 50 MPH WINDS WAS LOCATED OVER SYKES AT 224 PM CDT...MOVING
SOUTH AT 15 MPH.
DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS STORM.
PEOPLE IN EASTERN CLARKE COUNTY SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3200 8846 3190 8846 3185 8865 3216 8873
3221 8853 3203 8844 3201 8845
TIME...MOT...LOC 1924Z 344DEG 14KT 3210 8860
BKSpecial weather statement, Jul 18, 2:28 PM CDT, 39 minutes before
MSZ031-182000-
LOWNDES MS-
228 PM CDT WED JUL 18 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
228 PM CDT WED JUL 18 2012
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL
AND 40 TO 50 MPH WINDS WAS LOCATED 4 MILES EAST OF COLUMBUS AT 228 PM
CDT...MOVING SOUTH AT 10 MPH.
DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS STORM.
PEOPLE IN SOUTHEASTERN LOWNDES COUNTY SHOULD MONITOR THIS STORM
CLOSELY.
LAT...LON 3330 8830 3329 8837 3329 8843 3357 8846
3360 8826
TIME...MOT...LOC 1928Z 350DEG 10KT 3349 8833
BKSpecial weather statement, Jul 18, 2:30 PM CDT, 37 minutes before
MSZ056-057-065-066-182000- SMITH MS-JONES MS-JASPER MS-COVINGTON MS- 230 PM CDT WED JUL 18 2012 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 230 PM CDT WED JUL 18 2012 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED OVER TAYLORSVILLE AT 230 PM CDT... MOVING SOUTHEAST AT 15 MPH. DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS STORM. PEOPLE IN NORTHEASTERN COVINGTON...SOUTHWESTERN JASPER...NORTHWESTERN JONES AND SOUTHEASTERN SMITH COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3178 8922 3169 8938 3183 8949 3193 8938 TIME...MOT...LOC 1930Z 320DEG 13KT 3184 8941 BK
Special weather statement, Jul 18, 2:34 PM CDT, 33 minutes before
MSZ031-182005-
LOWNDES MS-
234 PM CDT WED JUL 18 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
234 PM CDT WED JUL 18 2012
...STRONG THUNDERSTORM OVER COLUMBUS AIR FORCE BASE...
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL
AND 40 TO 50 MPH WINDS WAS LOCATED OVER COLUMBUS AFB AT 234 PM CDT...
MOVING SOUTHEAST AT 10 MPH.
DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS STORM.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN NORTHEASTERN LOWNDES COUNTY SHOULD MONITOR THIS STORM
CLOSELY.
LAT...LON 3351 8827 3342 8846 3355 8852 3352 8848
3358 8849 3360 8847 3362 8851 3364 8850
3366 8851 3367 8850 3367 8843 3370 8840
3370 8836 3358 8826
TIME...MOT...LOC 1934Z 332DEG 7KT 3362 8843
BKSpecial weather statement, Jul 18, 2:59 PM CDT, 8 minutes before
MSZ029-032-182030-
WEBSTER MS-CHOCTAW MS-
259 PM CDT WED JUL 18 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
259 PM CDT WED JUL 18 2012
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL
AND 40 TO 50 MPH WINDS WAS LOCATED 4 MILES NORTHWEST OF MATHISTON AT
259 PM CDT...MOVING SOUTH AT 10 MPH.
DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS STORM.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN NORTHEASTERN CHOCTAW AND CENTRAL WEBSTER COUNTIES SHOULD
MONITOR THIS STORM CLOSELY.
LAT...LON 3366 8908 3356 8906 3356 8909 3350 8909
3341 8909 3340 8930 3365 8930
TIME...MOT...LOC 1959Z 356DEG 6KT 3357 8918
BKSpecial weather statement, Jul 18, 3:04 PM CDT, 3 minutes before
MSZ057-058-182035-
JASPER MS-CLARKE MS-
304 PM CDT WED JUL 18 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
304 PM CDT WED JUL 18 2012
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL
AND 40 TO 50 MPH WINDS WAS LOCATED OVER STAFFORD SPRINGS AT 304 PM
CDT...MOVING SOUTHEAST AT 10 MPH.
DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS STORM.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN SOUTHWESTERN CLARKE AND SOUTHEASTERN JASPER COUNTIES SHOULD
MONITOR THIS STORM CLOSELY.
LAT...LON 3183 8879 3182 8894 3182 8900 3195 8905
3202 8886 3184 8874
TIME...MOT...LOC 2004Z 336DEG 8KT 3190 8891
BKThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 17, 7:29 PM CDT | Special Weather Statement | JAN | Clarke | 31 min |
| Jul 17, 8:56 PM CDT | Special Weather Statement | JAN | Forrest | 44 min |
| Jul 17, 10:05 PM CDT | Special Weather Statement | JAN | Clarke | 45 min |
| Jul 17, 10:34 PM CDT | Flash Flood Warning | JAN | Clarke | 116 min |
| Jul 17, 11:09 PM CDT | Special Weather Statement | JAN | Jasper | 46 min |
| Jul 18, 12:13 PM CDT | Special Weather Statement | JAN | Clay, Kemper, Lowndes, Neshoba, Noxubee, Oktibbeha and 1 more | 72 min |
| Jul 18, 1:22 PM CDT | Special Weather Statement | JAN | Clarke, Lauderdale | 58 min |
| Jul 18, 1:38 PM CDT | Severe Thunderstorm Warning | JAN | Lauderdale | 52 min |
| Jul 18, 2:15 PM CDT | Special Weather Statement | JAN | Neshoba | 30 min |
| Jul 18, 2:22 PM CDT | Special Weather Statement | JAN | Winston | 33 min |
| Jul 18, 2:24 PM CDT | Special Weather Statement | JAN | Clarke | 31 min |
| Jul 18, 2:28 PM CDT | Special Weather Statement | JAN | Lowndes | 32 min |
| Jul 18, 2:30 PM CDT | Special Weather Statement | JAN | Smith | 30 min |
| Jul 18, 2:34 PM CDT | Special Weather Statement | JAN | Lowndes | 31 min |
| Jul 18, 2:59 PM CDT | Special Weather Statement | JAN | Webster | 31 min |
| Jul 18, 3:04 PM CDT | Special Weather Statement | JAN | Jasper | 31 min |
| Jul 18, 3:26 PM CDT | Severe Thunderstorm Warning | JAN | Choctaw, Oktibbeha, Webster | 35 min |
| Jul 18, 3:31 PM CDT | Special Weather Statement | JAN | Webster | 29 min |
| Jul 18, 3:44 PM CDT | Special Weather Statement | JAN | Forrest | 31 min |
| Jul 18, 3:44 PM CDT | Severe Thunderstorm Warning | JAN | Montgomery, Webster | 21 min |
| Jul 18, 4:15 PM CDT | Special Weather Statement | JAN | Covington | 30 min |
| Jul 18, 4:30 PM CDT | Special Weather Statement | JAN | Leake | 30 min |
| Jul 18, 4:42 PM CDT | Special Weather Statement | JAN | Forrest | 28 min |
| Jul 18, 4:54 PM CDT | Special Weather Statement | JAN | Attala | 31 min |
| Jul 18, 4:55 PM CDT | Flash Flood Warning | JAN | Forrest | 2 hr |
| Jul 18, 4:58 PM CDT | Special Weather Statement | JAN | Smith | 32 min |
| Jul 18, 5:03 PM CDT | Special Weather Statement | JAN | Leake | 32 min |
| Jul 18, 5:39 PM CDT | Special Weather Statement | JAN | Holmes | 31 min |
| Jul 18, 5:43 PM CDT | Flash Flood Warning | JAN | Lamar | 88 min |
| Jul 18, 5:55 PM CDT | Special Weather Statement | JAN | Rankin | 30 min |
| Jul 18, 6:24 PM CDT | Special Weather Statement | JAN | Hinds | 41 min |
| Jul 18, 6:26 PM CDT | Special Weather Statement | JAN | Madison | 29 min |
| Jul 18, 6:47 PM CDT | Special Weather Statement | JAN | Rankin | 28 min |
| Jul 18, 6:53 PM CDT | Flash Flood Warning | JAN | Hinds, Madison, Rankin | 93 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.